Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stopped taking birth control pill. Have cramps but no period. Is this normal?

I recently got off the pill about two months ago, last month my period was about three days long and very light. my doctor said that i may not get my period for a couple of months since i just got off it but it depends. (the pill that i was on could of stopped my periods all together because there was no sugar pills) my period is due about now, maybe a couple days before, and i am getting period cramps but still no period, is this normal? am i pregnant? thanks for your help!
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
What your doctor told is correct, after stopping the pills it will take sometime for regularization of the periods and that varies from person to person.
Possibly what you had in the last month was withdrawal bleeding.
Sometimes pain abdomen can be seen few days before periods itself.
So possibly you will get periods soon. If not go for pregnancy test after missing your expected date of periods.
Take care.

Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor